MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL

BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES BD FACSCANTO¿ II; COUNTER, DIFFERENTIAL CELL
Model Number 338962
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/24/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that while using the bd facscanto¿ ii that there was erroneous results.The following information was provided by the initial reporter: are there erroneous results on patient samples from diagnostic test? if yes or unknown, go to question 2.If no, no further questions required.No.Was there any delay of treatment due to the issue? go to question 3.No.If patient samples were redrawn, was there any change or delay of treatment? (go to question 4.No.Was there any physical harm/injury to the patient due to the issue? if yes or unknown, go to question 5.If no, no further questions required.No.An unmarked sample shows positive signals in all fluorescences.
 
Additional Manufacturer Narrative
A device evaluation is anticipated, but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
 
Additional Manufacturer Narrative
After further evaluation of the complaint, it has been determined that the previously submitted report 2916837-2023-00086 was sent in error.There was no report of serious injury, medical intervention, or reportable device malfunction.Therefore this is not considered to be a reportable malfunction.
 
Event or Problem Description
It was reported that while using the bd facscanto¿ ii that there was erroneous results.The following information was provided by the initial reporter: are there erroneous results on patient samples from diagnostic test? (if yes or unknown, go to question #2.If no, no further questions required.): no.Was there any delay of treatment due to the issue? (go to question #3): no.If patient samples were redrawn, was there any change or delay of treatment? (go to question #4): no.Was there any physical harm/injury to the patient due to the issue? (if yes or unknown, go to question #5.If no, no further questions required): no.An unmarked sample shows positive signals in all fluorescences.

Brand Name
BD FACSCANTO¿ II
Common Device Name
COUNTER, DIFFERENTIAL CELL
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY, BD BIOSCIENCES
2350 qume drive
san jose CA 95131
Manufacturer Contact
phillip emmert
5859 farinon drive
san antonio, TX 78249
8448235433
MDR Report Key16678745
Report Number2916837-2023-00086
Device Sequence Number5603776
Product Code OYE
UDI-Device Identifier00382903389629
UDI-Public00382903389629
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
K141468
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/10/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number338962
Device Catalogue Number338962
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2023
Supplement Date Received by Manufacturer03/24/2023
Initial Report FDA Received Date04/04/2023
Supplement Report FDA Received Date04/24/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/22/2012
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown